# SDR CALA2017031700601

- Difficulty date: March 13, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 86,353 hours, 14,812 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Electrical Box
- Part number: RDFA313401
- Part serial: G925272
- Condition: Failed
- Location: Seat 32g
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRIC IFE/SEATS SWITCH WAS TURNED OFF.  DUE TO PAX SEAT AT 32G BEING HOT,  FOUND DC ELECTRIC BOX FAULTY. VERIFIED AS SOURCE OF SMOKE ODOR IN CABIN.  CONFIRMED FAULT, REMOVED AND REPLACED SEAT 32DEFG DC-SEB IAW AMM 23-32-87.   REMOVED AND REPLACED SEAT 32DEFG SPM IAW AMM 23-81-04.  REMOVED AND REPLACED SEAT 32DEFG DPCU IAW AMM 23-32-50. SEAT 30DEFG THRU 32DEFG ALL OPS CHECKED NORMAL.
